MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 12F TETHER J-TUBE; FEEDING DEVICE

BARD ACCESS SYSTEMS 12F TETHER J-TUBE; FEEDING DEVICE
Model Number 000733
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was originally determined to be a malfunction reportable event on 08/07//2019 and reported to the fda through the quarterly voluntary malfunction summary reporting (vmsr) program.Bdpi received a notification from the fda on 9/16/2019 stating that the procode knt is ineligible for the vmsr program; therefore, the mdr date of awareness was modified to reflect the date of the fda notification of procode ineligibility.As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that some time post placement of the jejunal (j) tube through the percutaneous endoscopic gastrostomy (peg) tube, the patient allegedly experienced abdominal distension and the jejunal tube was pushed four inches away from the stomach.Reportedly, the device was removed and replaced.During the device removal procedure, it was found that the jejunal tube was intertwined with the percutaneous endoscopic gastrostomy tube.There was no reported patient injury.

Brand Name
12F TETHER J-TUBE
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9182549
Report Number3006260740-2019-03016
Device Sequence Number11411093
Product Code KNT
UDI-Device Identifier00801741051678
UDI-Public(01)00801741051678
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K946249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000733
Device Catalogue Number000733
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1